It's unfortunate but chemotherapy medicines can really suppress your appetite. If you are eating that is good. Your doctor will be able to assess your weight and if ABSOLUTELY NECESSARY they can temporarily perhaps get a feeding tube in (that is the last resort and if you lose a lot of weight).
- Afinitor Information for Consumers
- Afinitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Afinitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dronedarone - Hi Im suffering intolerable diarrhoea, complete loss of appetite and weight loss since
Posted 21 Feb 2012 • 1 answer
Posted 6 Nov 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 15 Mar 2016 • 1 answer